| Model Number |
RA002-4545SLR |
| Medical Device Problem Codes |
Break (1069); Corroded (1131); Degraded (1153); Structural Problem (2506); Failure to Advance (2524); Detachment of Device or Device Component (2907); Material Protrusion/Extrusion (2979); Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted no force during force testing.Additionally, the extending bar was reported to not be parallel with the outer casing.The rod was reportedly positioning, indicating that the drive pin was fractured.Upon initial disassembly, the race and some of the rolling elements were found to be covered with some rust-colored debris.Further disassembly revealed that the magnet was detached from the lead screw and the drive pin was in fact snapped.The lead screw was protruding from the outer casing.It was additionally reported that the lead screw was seized within the extending bar and the o-ring had snapped.
Event or Problem Description
No additional information provided.